# SDR AWXA0001244

- Difficulty date: January 18, 2001
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N167AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23628
- Aircraft time: 48,130 hours, 34,361 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654653950
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME ANGLE CRACKED BELOW CABIN FLOOR STA 616 RT, WL 201, RBL 60.  REPAIRED AS PER AWA ER 03-5311-01010-JL2.
